RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 8, Pages 1166–1178 (Mi zvmmf1150)  

This article is cited in 9 scientific papers (total in 9 papers)

Numerical algorithm for a linear time-optimal control problem

G. V. Shevchenko

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (2364 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:8, 1123–1134

Bibliographic databases:
UDC: 519.626.1
MSC: Primary 65K10; Secondary 49J15, 49M15
Received: 04.04.2001
Revised: 13.08.2001

Citation: G. V. Shevchenko, “Numerical algorithm for a linear time-optimal control problem”, Zh. Vychisl. Mat. Mat. Fiz., 42:8 (2002), 1166–1178; Comput. Math. Math. Phys., 42:8 (2002), 1123–1134

Citation in format AMSBIB
\Bibitem{She02}
\by G.~V.~Shevchenko
\paper Numerical algorithm for a linear time-optimal control problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 8
\pages 1166--1178
\mathnet{http://mi.mathnet.ru/zvmmf1150}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1945839}
\zmath{https://zbmath.org/?q=an:1060.65069}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 8
\pages 1123--1134


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1150
  • http://mi.mathnet.ru/eng/zvmmf/v42/i8/p1166

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shevchenko G.V., “Method for solving some nonlinear problems of minimizing resources consumption”, Proceedings of the Second IASTED International Multi-Conference on Automation, Control, and Information Technology - Automation, Control, and Applications, 2005, 303–308  isi
    2. G. V. Shevchenko, “Numerical method for solving a nonlinear time-optimal control problem with additive control”, Comput. Math. Math. Phys., 47:11 (2007), 1768–1778  mathnet  crossref  mathscinet  elib  elib
    3. V. M. Aleksandrov, “Sequential synthesis of the time-optimal control in real time”, Autom. Remote Control, 69:8 (2008), 1271–1288  mathnet  crossref  mathscinet  zmath  isi
    4. V. M. Aleksandrov, “Optimalnoe po bystrodeistviyu upravlenie v realnom vremeni lineinymi sistemami s vozmuscheniyami”, Vestn. NGU. Ser. matem., mekh., inform., 8:3 (2008), 3–25  mathnet
    5. V. M. Aleksandrov, “Optimalnoe po bystrodeistviyu pozitsionno-programmnoe upravlenie lineinymi dinamicheskimi sistemami”, Sib. elektron. matem. izv., 6 (2009), 385–439  mathnet  mathscinet
    6. V. M. Aleksandrov, “Features of motion of dynamic systems with disturbances in the neighborhood of manifolds of switchings”, Autom. Remote Control, 70:4 (2009), 615–632  mathnet  crossref  mathscinet  zmath  isi
    7. A. S. Eremin, I. V. Olemskoǐ, “An embedded method for the integration of systems of structurally separated ordinary differential equations”, Comput. Math. Math. Phys., 50:3 (2010), 414–427  mathnet  crossref  mathscinet  adsnasa  isi
    8. G. V. Shevchenko, “Numerical solution of a nonlinear time-optimal control problem”, Comput. Math. Math. Phys., 51:4 (2011), 537–549  mathnet  crossref  mathscinet  isi
    9. G. V. Shevchenko, “Chislennoe reshenie zadachi optimalnogo bystrodeistviya dlya lineinykh sistem s zapazdyvaniem”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 2, 100–105  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:470
    Full text:132
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020